# SDR ARWA74100

- Difficulty date: April 26, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 74,100 hours, 24,506 cycles
- Engine: Pwa JT3D7
- Engine time: 58,743 hours, 18,688 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL WAS ABORTED AT 65 KNOTS DUE TO COMPRESSOR STALL ON NR 3 ENGINE.  PERFORMED TEST OF COMPRESSOR BLEED VALVE IAW MM 75-30-3, FOUND NORMAL.  CHECKED ON ENGINE RUN UP IAW MM 71-00, FOUND NORMAL OPERATION NO COMPRESSOR STALL NOTED.
